# SDR DALA2025120808935

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,153 hours, 27,294 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Angle
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION BY STEP 15 AND 16, LOOSE FASTENERS NBR: #2, #3 WERE FOUND AT LH DRAG FITTING.   LOOSE FASTENERS NBR: #2, #3 AT LH DRAG FITTING WERE REPAIRED PER PRI 583990-14 REV 1 AND ERA 583990- 14AD REV. G SECTION VIII: PERMANENT REPAIR. (1336975)
